# SDR AALA201909119007

- Difficulty date: September 10, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 42,602 hours, 20,458 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: 2L EMERGENCY EXIT LIGHT DOES NOT ILLUMINATE. FOUND L2 DOOR EMERGENCY LIGHT CONNECTOR NOT CONNECTED. CONNECTED CONNECTOR AND OPS TESTED LIGHTS IAW AMM 33-51-11.
